# SDR BAQA20080015

- Difficulty date: April 19, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N118NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7067
- Aircraft time: 10,053 hours, 32,697 cycles
- Engine: Lyc LTS101*
- System (JASC): 2150 · Cabin Cooling System
- Part: O-Ring
- Part number: S8990124
- Condition: Damaged
- Location: A/C Bay
- Component: Duct
- Component part number: 22019591
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT TO LAND CREW SMELT (STRANGE ODOR) COMING FROM THE AIR CONDITIONING GASPERS.  DEACTIVATING ENVIRONMENT CONTROL UNIT CEASED ODOR.  AFTER LANDING INSPECTION MAINTENANCE PERSONNEL DISCOVERED A SPLIT IN THE (INDUCTOR) TUBE BETWEEN THE TEMPERATURE CONTROL UNIT AND THE COOLING TURBINE OF THE ECU.  SEALING O-RING (PACKING) OF INDUCTOR AT COOLING TURBINE END HAD DETERIORATED AND STARTED TO COME OUT OF TUBE AT SPLIT.
